Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. Published

    Number systems, tilings and seminumerical algorithms

    Surer, P., 2008, 105 p.

    Research output: ThesisDoctoral Thesis

  2. Published

    On a class of recursive-based binomial coefficient identities involving Harmonic numbers

    Kirschenhofer, P. & Larcombe, P. J., 2007, In: Utilitas mathematica. 73, p. 105-115

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On a family of three term nonlinear integer recurrences

    Kirschenhofer, P., Pethö, A. & Thuswaldner, J., 2008, In: International journal of number theory. 4, p. 135-146

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On a parametrized family of relative Thue equations

    Kirschenhofer, P., Lampl, C. & Thuswaldner, J., 2007, In: Publicationes mathematicae. 71, p. 101-139

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On a theorem of Bandt and Wang and its extension to p2-tiles

    Loridant, B. & Luo, J., 2008, In: Discrete and computational geometry.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents

    Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On a variant of the Kakeya problem in R

    Deng, Y.-L., Hu, C., Long, S., Tang, T.-M., Thuswaldner, J. & Xi, L., 2013, In: Archiv der Mathematik. 101, p. 395-400

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On certain multiples of Littlewood and Newman polynomials

    Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    On cut sets of attractors of iterated function systems

    Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1...7 8 9 10 11 12 13 14 ...21 Next